Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 23, 2015Bibb County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 23, 2015, 4:12 PM EDT for Bibb County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2015, 4:12 PM EDT (20:12 UTC)
Expired
Jul 23, 2015, 4:45 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

County Bibb County, GA

The radar

The Robins AFB radar (KJGX), 35 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
186 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WWUS82 KFFC 232012
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU JUL 23 2015
 
GAZ071-082-232045-
MONROE GA-BIBB GA-
412 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND BIBB
COUNTIES UNTIL 445 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF PAYNE CITY...OR 11 MILES WEST OF
MACON...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...LAKE TOBESOFKEE...
SKIPPERTON...RUTLAND...FRANKLINTON...CROSS KEYS...LIZELLA AND MIDDLE
GEORGIA REGIONAL AIRPORT.

LAT...LON 3269 8374 3282 8390 3285 8390 3285 8392
      3287 8395 3295 8388 3292 8370 3289 8366
      3289 8360 3288 8357 3284 8352 3284 8351
      3280 8350 3274 8358 3274 8360 3270 8360
      3270 8361 3266 8360
TIME...MOT...LOC 2011Z 286DEG 26KT 3285 8384 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:24 PM EDT, 48 minutes earlier.

Area forecast discussion, Jul 23, 3:24 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT THU JUL 23 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CURRENT RADAR LOOP SHOWS NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS THE REGION. THESE STORMS ARE ASSOCIATED WITH A WAVE ALONG A
WEAK FRONTAL BOUNDARY WHICH IS MOVING SE. THIS WAVE SHOULD
CONTINUE MOVING SE THROUGH TONIGHT AND MOVE OFF THE GA/SC COAST
BY 06-12Z FRI. THERE WILL STILL BE SOME LINGERING MOISTURE ACROSS
THE STATE FRIDAY...BUT THE DEEPER MOISTURE WILL BE SOUTH AND EAST
OF THE CWA. THIS WILL KEEP THE BEST CHANCES FOR PRECIP ACROSS OUR
SOUTHERN CWA FRI. TEMPS WILL BE MAINLY IN THE 90S ACROSS THE AREA
FRI WITH SOME 80S IN THE MOUNTAINS.

01

.LONG TERM /SATURDAY THROUGH THURSDAY/...
CURRENT EXTENDED PORTION IN GREAT SHAPE AS MAIN SURFACE TROUGH AND
ASSOCIATED MOISTURE REMAINS OVER SOUTH GEORGIA AND NORTH FLORIDA
INITIALLY LEAVING OUR LOCAL AREA MUCH DRIER THAN CLIMO FOR THIS
TIME OF YEAR. CONSEQUENTLY POPS FOR SUN ARE QUITE LOW WITH NIL
POPS FOR MOST OF NORTH AND CENTRAL GEORGIA AND ONLY SMALL POCKETS
OF ISOLATED. AREA REMAINS ON THE EASTERN SIDE OF LARGE UPPER HIGH
FOR EARLY NEXT WEEK WHICH SHOULD EVENTUALLY ALLOW FOR SOME UPPER
ENERGY AND DEEPER MOISTURE TO MOVE INTO THE AREA. HAVE INCREASED
POPS SLIGHTLY FOR THE MON AND TUE TIMEFRAME BUT AGAIN OVERALL
GRIDS LOOKS IN GREAT SHAPE.

WEAKNESS IN THE UPPER RIDGE LEAVES THE AREA IN BETWEEN MAJOR
WEATHER SYSTEMS BY THE END OF THE WEEK BUT RESIDUAL HIGH MOISTURE
CONTENT SUGGESTS HIGH END CHANCE POPS CLOSE TO CLIMO FOR THIS
PERIOD. TEMPERATURES ALSO NEAR NORMAL FOR THIS TIME PERIOD
ALTHOUGH COULD SEE SOME SLIGHTLY HIGHER VALUES FOR THE CENTRAL
GEORGIA PORTION.

DEESE

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA DEVELOPING ACROSS THE AREA AS SHORTWAVE MOVES INTO THE
REGION. EXPECT PRECIP TO CONTINUE ACROSS THE AREA AFFECTING THE
TAF SITES THROUGH 00-02Z. WINDS WILL STAY OUT OF THE W TO NW AT
10KT OR LESS. WILL SEE SOME VRB WINDS IN THE 10-20KT RANGE
GUSTING TO 35KT IN AND AROUND ANY STRONGER STORMS. VSBYS AND
CEILINGS SHOULD STAY VFR EXCEPT SOME MVFR VSBYS AND CEILINGS IN
AND AROUND TSRA DEVELOPMENT.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  91  71  91 /  60  40  30  30
ATLANTA         74  90  72  91 /  60  30  20  30
BLAIRSVILLE     68  85  65  86 /  60  30  20  30
CARTERSVILLE    73  91  71  91 /  60  30  20  20
COLUMBUS        76  95  75  96 /  60  40  30  30
GAINESVILLE     72  89  70  89 /  60  30  20  30
MACON           74  95  73  95 /  60  40  40  30
ROME            73  93  70  93 /  60  30  20  20
PEACHTREE CITY  73  91  71  92 /  60  30  30  30
VIDALIA         76  93  74  93 /  60  50  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MONTGOMERY...
PULASKI...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...
WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...01
LONG TERM....DEESE
AVIATION...01
Hazardous weather outlook, Jul 23, 11:58 AM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 AM EDT THU JUL 23 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241600-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1158 AM EDT THU JUL 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT ADVISORY IN EFFECT FOR PORTIONS OF CENTRAL GEORGIA THIS
AFTERNOON.
ISOLATED SEVERE THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON
AND EVENING.

WEATHER HAZARDS EXPECTED...
MAX HEAT INDICES OF 102 TO 109 CAN BE EXPECTED. REFER TO THE HEAT
ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION.

DAMAGING WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL...
CAN BE EXPECTED WITH ANY SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

HEAT INDICES AROUND 105 WILL BE POSSIBLE OVER PORTIONS OF CENTRAL
GEORGIA ON FRIDAY.
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH WEDNESDAY WITH THE SMALLEST POTENTIAL FOR STORMS SATURDAY
THROUGH MONDAY. A FEW STORMS COULD BE STRONG TO SEVERE ON FRIDAY AND
POSSIBLY STRONG ON TUESDAY AND WEDNESDAY WITH GUSTY WINDS...
FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN AS THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 23, 3:37 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU JUL 23 2015

GAZ104>106-232015-
SUMTER GA-CRISP GA-DOOLY GA-
337 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER...CRISP AND
SOUTHERN DOOLY COUNTIES UNTIL 415 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LESLIE...OR 9 MILES EAST OF AMERICUS...
MOVING EAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...CORDELE...VIENNA...LESLIE...LILLY...DE SOTO...DESOTO...
COBB...LAMAR...TREMONT...GEORGIA VETERANS MEMORIAL ST PK...
RICHWOOD...NEW ERA...HATLEY...HUNTINGTON...WENONA...DRAYTON...
TIPPETTVILLE...METHVINS AND EAST CRISP.

LAT...LON 3190 8393 3191 8392 3191 8401 3194 8421
      3212 8420 3220 8361 3186 8361
TIME...MOT...LOC 1937Z 273DEG 30KT 3203 8407
Special weather statement, Jul 23, 3:40 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT THU JUL 23 2015

GAZ068>071-232015-
UPSON GA-PIKE GA-LAMAR GA-MONROE GA-
340 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...SOUTHEASTERN
PIKE...SOUTHERN LAMAR AND SOUTHWESTERN MONROE COUNTIES UNTIL 415 PM
EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THE ROCK...OR NEAR BARNESVILLE...MOVING EAST
AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...BARNESVILLE...FORSYTH...YATESVILLE...MEANSVILLE...
CULLODEN...ALDORA...THE ROCK...COLLIER...REDBONE...BRENT...
RUSSELLVILLE...PIEDMONT AND HANNAHS MILL.

LAT...LON 3308 8430 3306 8391 3285 8398 3285 8408
      3290 8434
TIME...MOT...LOC 1940Z 280DEG 25KT 3298 8423
Special weather statement, Jul 23, 3:42 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT THU JUL 23 2015

GAZ093-232015-
MACON GA-
342 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON COUNTY UNTIL 415 PM
EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MARSHALLVILLE...OR 9 MILES NORTH OF
OGLETHORPE...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OGLETHORPE...MONTEZUMA...MARSHALLVILLE...WINCHESTER...SAINT LOUIS AND
WHITEWATER STATE PARK.

LAT...LON 3228 8411 3252 8406 3250 8403 3251 8398
      3251 8392 3250 8392 3247 8385 3238 8384
      3238 8386 3236 8386 3236 8385 3229 8385
      3229 8390 3228 8390 3225 8397
TIME...MOT...LOC 1942Z 279DEG 25KT 3242 8400
Special weather statement, Jul 23, 4:02 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT THU JUL 23 2015

GAZ109-232030-
DODGE GA-
402 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DODGE COUNTY UNTIL 430
PM EDT...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHAUNCEY...OR 7 MILES SOUTH OF EASTMAN...
MOVING EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...MILAN...RHINE...CHAUNCEY...UNION...GODWINSVILLE...ACHORD...
FIVE POINTS AND JAY BIRD SPRINGS.

LAT...LON 3201 8330 3202 8329 3205 8331 3208 8330
      3210 8332 3213 8331 3216 8331 3218 8329
      3221 8302 3215 8299 3220 8289 3218 8287
      3213 8293 3215 8293 3214 8295 3212 8295
      3211 8296 3199 8310
TIME...MOT...LOC 2002Z 270DEG 24KT 3210 8314
Special weather statement, Jul 23, 4:06 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU JUL 23 2015

GAZ094-095-232030-
PEACH GA-HOUSTON GA-
406 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEACH AND NORTHERN HOUSTON
COUNTIES UNTIL 430 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR BYRON TO NEAR FORT
VALLEY...AND MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS
AFB...BONAIRE...LAKEWOOD...HOUSTON LAKE...KATHLEEN...ELBERTA...
POWERVILLE...MIAMI VALLEY...SAND BED AND ROBINS AIR FORCE BASE.

LAT...LON 3247 8385 3249 8389 3250 8392 3251 8392
      3251 8395 3259 8393 3269 8377 3269 8372
      3268 8367 3266 8356 3263 8354 3258 8354
      3257 8355 3253 8354 3249 8349 3244 8349
TIME...MOT...LOC 2005Z 267DEG 28KT 3264 8383 3251 8386
Special weather statement, Jul 23, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU JUL 23 2015

GAZ071-082-232045-
MONROE GA-BIBB GA-
412 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND BIBB
COUNTIES UNTIL 445 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF PAYNE CITY...OR 11 MILES WEST OF
MACON...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...LAKE TOBESOFKEE...
SKIPPERTON...RUTLAND...FRANKLINTON...CROSS KEYS...LIZELLA AND MIDDLE
GEORGIA REGIONAL AIRPORT.

LAT...LON 3269 8374 3282 8390 3285 8390 3285 8392
      3287 8395 3295 8388 3292 8370 3289 8366
      3289 8360 3288 8357 3284 8352 3284 8351
      3280 8350 3274 8358 3274 8360 3270 8360
      3270 8361 3266 8360
TIME...MOT...LOC 2011Z 286DEG 26KT 3285 8384

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:19 PM EDTSpecial Weather StatementFFCMacon, Taylor26 min
Jul 23, 3:52 AM EDTHeat AdvisoryFFCBleckley, Crisp, Dodge, Dooly, Emanuel, Glascock and 15 more14 hr
Jul 23, 1:49 PM EDTSpecial Weather StatementFFCDouglas, Fulton26 min
Jul 23, 2:19 PM EDTSpecial Weather StatementFFCCoweta26 min
Jul 23, 2:50 PM EDTSpecial Weather StatementFFCBleckley, Laurens25 min
Jul 23, 2:52 PM EDTSpecial Weather StatementFFCJohnson23 min
Jul 23, 2:58 PM EDTSpecial Weather StatementFFCMarion32 min
Jul 23, 3:02 PM EDTSpecial Weather StatementFFCWebster28 min
Jul 23, 3:03 PM EDTSpecial Weather StatementFFCSumter27 min
Jul 23, 3:06 PM EDTSpecial Weather StatementFFCMacon24 min
Jul 23, 3:15 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Johnson, Laurens, Treutlen45 min
Jul 23, 3:28 PM EDTSpecial Weather StatementFFCDodge, Pulaski32 min
Jul 23, 3:37 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter38 min
Jul 23, 3:40 PM EDTSpecial Weather StatementFFCLamar35 min
Jul 23, 3:42 PM EDTSpecial Weather StatementFFCMacon33 min
Jul 23, 4:02 PM EDTSpecial Weather StatementFFCDodge28 min
Jul 23, 4:06 PM EDTSpecial Weather StatementFFCHouston, Peach24 min
Jul 23, 4:15 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Jul 23, 4:17 PM EDTSpecial Weather StatementFFCDooly, Pulaski28 min
Jul 23, 4:19 PM EDTSpecial Weather StatementFFCPutnam26 min
Jul 23, 4:29 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs46 min
Jul 23, 4:32 PM EDTSpecial Weather StatementFFCTalbot, Taylor43 min
Jul 23, 4:43 PM EDTSpecial Weather StatementFFCTwiggs32 min
Jul 23, 4:56 PM EDTSpecial Weather StatementFFCWilkinson34 min
Jul 23, 5:16 PM EDTSpecial Weather StatementFFCHancock29 min
Jul 23, 5:29 PM EDTSevere Thunderstorm WarningFFCWilkinson16 min
Jul 23, 5:44 PM EDTSpecial Weather StatementFFCWashington31 min
Jul 23, 6:51 PM EDTSpecial Weather StatementFFCJefferson39 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.